This publication is cited in the following articles:
Farzaneh Safari, Abdolrahman Razani, “Existence of radial solutions for a weighted p-biharmonic problem with navier boundary condition on the Heisenberg group”, Mathematica Slovaca, 72:3 (2022), 677
Monti R., Morbidelli D., “John and Uniform Domains in Generalized Siegel Boundaries”, Potential Anal., 53:3 (2020), 921–945
D. V. Isangulova, “Analogs of Korn's inequality on Heisenberg groups”, Siberian Math. J., 60:5 (2019), 846–860
Isangulova D.V., “Sharp Estimates For Geometric Rigidity of Isometries on the First Heisenberg Group”, Dokl. Math., 100:2 (2019), 480–484
Amar E., “Interpolating Sequences and Carleson Measures in the Hardy-Sobolev Spaces of the Ball in C-N”, Studia Math., 241:2 (2018), 101–133
Isangulova D.V., Vodopyanov S.K., “Sharp Geometric Rigidity of Isometries on Heisenberg Groups”, Math. Ann., 355:4 (2013), 1301–1329
N. N. Romanovskiǐ, “On estimates for the Besov norms of solutions to 3D subelliptic equations”, Siberian Math. J., 52:5 (2011), 921–936
Vodopyanov S.K., Isangulova D.V., “Coercive Estimates and Integral Representation Formulas on Carnot Groups”, Doklady Mathematics, 83:3 (2011), 293–297
A. V. Belykh, A. V. Greshnov, “$cc$-Homogeneous Cone Condition and $cc$-Balls on Heizenberg Groups”, J. Math. Sci., 195:6 (2013), 779–790
D. V. Isangulova, S. K. Vodopyanov, “Coercive estimates and integral representation formulas on Carnot groups”, Eurasian Math. J., 1:3 (2010), 58–96
N. N. Romanovskii, “Mikhlin's problem on Carnot groups”, Siberian Math. J., 49:1 (2008), 155–165
Vodop'yanov S.K., Isangulova D.V., “Sharp bounds for geometric rigidity of isometries on Heisenberg groups”, Dokl. Math., 77:3 (2008), 432–437
D. V. Isangulova, “Local stability of mappings with bounded distortion on Heisenberg groups”, Siberian Math. J., 48:6 (2007), 984–997
Isangulova D.V., “Stability in the Liouville theorem on Heisenberg groups”, Dokl. Math., 72:3 (2005), 912–916